# SDR 01FDEA00501

- Difficulty date: June 26, 2001
- Submitted: July 2, 2001
- Operation: Air carrier
- Aircraft: N187FE
- Make and model: Boeing 727-22
- Aircraft serial: 19079
- Aircraft time: 65,396 hours, 48,564 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSP FWD ENTRY DOOR EMERGENCY ESCAPE SLIDE LIGHT FOUND INOPERATIVE.  *S/D*  REMOVED AND REPLACED BATTERY PER IAW BAC 727 MM 33-50-121-2.
